# SDR SIMA20130829004

- Difficulty date: August 29, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 24,371 hours, 20,669 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

F/A FLASHLIGHT NOT CHARGING.  FOUND FLASHLIGHT TO BE INSTALLED IN CHARGER BACKWARDS, REMOVED AND REINSERTED FLASHLIGHT IN ITS PROPER ORIENTATION.
